# SDR 9JLA2021080524378

- Difficulty date: July 16, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N624DN
- Make and model: Lear 60LEAR
- Aircraft serial: 60210
- Aircraft time: 5,379 hours, 3,543 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT DURING LANDING THE NO1 THRUST REVERSER (TR) UPON DEPLOYMENT - FULL REVERSER THE NO1 TR UNLOCK ANNUNCIATOR LIGHT FLICKERED WITH VIBRATION ON THE LEFT TR. OPERATIONS WERE CONTINUED AS THE MAINTENANCE OF THE TR SYSTEM WAS DEFERRED PER THE MEL. THE MAINTENANCE VENDOR DETERMINED THAT THE NO1 TR OUT-BOARD STOW DEPLOY SWITCH REQUIRED ADJUSTMENT. AFTER ADJUSTMENTS OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURN TO SERVICE.
